Memetic algorithms: The polynomial local search complexity theory perspective

Krasnogor, N. and Smith, J. (2008) Memetic algorithms: The polynomial local search complexity theory perspective. Journal of Mathematical Modelling and Algorithms, 7 (3). pp. 3-24. ISSN 1570-1166

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1007/s10852-007-9070-9


Item Type:Article
Uncontrolled Keywords:memetic algorithms, genetic local search hybrids, evolutionary hybrid algorithms, travelling salesman problem, graph partitioning, polynomial local search, multimeme algorithms, meta-lamarckian algorithms, hyper-heuristics
Faculty/Department:Faculty of Environment and Technology > Department of Computer Science and Creative Technologies
ID Code:11065
Deposited By: A. Lawson
Deposited On:25 Aug 2010 08:27
Last Modified:16 Oct 2013 20:29

Request a change to this item

Document Downloads

Total Document Downloads

More statistics for this item...
Copyright 2013 © UWE better together